# SDR SWIA2020082551974

- Difficulty date: June 29, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH FUSELAGE SKIN HAS 1 DENT BETWEEN FS 349 AND FS 364 AND BETWEEN STR 15R AND STR 16R.   COMPLIED WITH REO  DISPOSITION FOR DENT DAMAGE TO FUSELAGE SKIN BETWEEN FS 349-364AND STR 15R-16R.
